Cluster fluctuation in two-dimensional lattices with local interactions
Jianjun Lu () and
Shozo Tokinaga ()
Additional contact information
Jianjun Lu: China Agricultural University
Shozo Tokinaga: Kyushu University
Computational and Mathematical Organization Theory, 2016, vol. 22, issue 2, No 5, 237-259
Abstract:
Abstract It is known that under the local interactions of agents, we find cluster formations of states of agents, but few works exist on the changes (fluctuations) of clusters. This paper deals with the analysis of fluctuations of clusters with respect to states of agents placed on two-dimensional lattices having local interactions. We use two models; first we use Model S that consists of agents producing goods, whose states denote the activity of agents, as well as the accompanying multiple states. An agent decides the states in the subsequent time period by monitoring the states of neighboring agents. Then, we introduce Model P to cope with cases that are more realistic. In Model P, we assume that there exists a group of agents comprising a pool of labor agents and several firm agents collaborating in production, where the labor agents are free to move neighborhoods seeking better incomes. We find cluster formation and equilibrium in both models after the passage of time, but these cluster formations deform and become other formations by changing certain states of agents into random states, or by changing parameters to be random. In simulation studies, we show the conditions for the fluctuations of clusters and possible real applications.
Keywords: Local interaction; Agents; Formation and fluctuation of clusters; Multi-agents; Random inputs (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s10588-015-9204-y Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:comaot:v:22:y:2016:i:2:d:10.1007_s10588-015-9204-y
Ordering information: This journal article can be ordered from
http://www.springer.com/journal/10588
DOI: 10.1007/s10588-015-9204-y
Access Statistics for this article
Computational and Mathematical Organization Theory is currently edited by Terrill Frantz and Kathleen Carley
More articles in Computational and Mathematical Organization Theory from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().